# SDR CKSA98117

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO RT FRAME AT FS 1000, 5.5 ABOVE UPPER CUSP AREA.  FABRICATED REPAIR IAW COTNEY D93-R46 FROM 7075.0 HEAT TREATED 7075-T6 .071.  TREATED AND PRIMED REPAIR.  INSTALLED SAME INSTALLED INTERCOSTAL SHIM WITH CLIPS AT STA 1000, R5.5 ABOVE UPPER CUSP IAW COTNEY D93-R46, DC8 SRM 51-1-1, 51-1-21 AND 51-1-20D.  CORROSION TASK CARD NUMBER 573R-0551.  NON-ROUTINE NR 04881 TASK NR Y1302.
